Everted equilibria of a spherical cap : a singular perturbation method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 1, p. 179-187
@article{M2AN_1989__23_1_179_0,
     author = {Schiaffino, Andr\'ea and Valente, Vanda},
     title = {Everted equilibria of a spherical cap : a singular perturbation method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {1},
     year = {1989},
     pages = {179-187},
     zbl = {0667.73043},
     mrnumber = {1015925},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_1_179_0}
}
Schiaffino, Andréa; Valente, Vanda. Everted equilibria of a spherical cap : a singular perturbation method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 1, pp. 179-187. http://www.numdam.org/item/M2AN_1989__23_1_179_0/

[1] P. Podio-Guidugli, M. Rosati, A. Schiaffino and V. Valente, Equilibrium of an elastic spherical cap pulled at the rim (1987), to appear on S.I.A.M. J. of Appi. Math. | MR 990870 | Zbl 0724.73101

[2] L. S. Srubshchik, On the asymptotic integration of a System of nonlinear equations of plate theory, Appl. Math. Mech., Trans. PMM 27, 335-349 (1964). | MR 182205 | Zbl 0148.19902

[3] W. Eckhaus, Asymptotic Analysis of Singular Perturbations, North-Holland, Amsterdam (1979). | MR 553107 | Zbl 0421.34057

[4] K. W. Chang, F. A. Howes, Nonlinear Singular Perturbation Phenomena :Theory and Application, Applied Math. Sciences n. 56, Springer-Verlag (1984). | MR 764395 | Zbl 0559.34013

[5] M. S. Berger, L. E. Fraenkel, On singular perturbations of nonlinear operator equations, Indiana Univ. Math. Journ. 20, 623-631 (1971). | MR 271779 | Zbl 0218.47031